# SDR DALA2021090205180

- Difficulty date: September 2, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 107,626 hours, 15,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1065-1087
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CORROSION WAS AFT CARGO L/H LONGERON CHORD AT STA 1065 TO STA 1087. REPAIRED PER ERA 593100-14. (LP 1933624)
